# SDR UPS96821198

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Actuator
- Part number: 35973395505
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE N/A, ATB DUE TO LANDING GEAR DR/LANDING GEAR UP NOT LATCHED LT ON.  DISCOVERED DWN LCK CYL ACT ROD END EYELET FAILURE.  THIS ALSO LED TO GOUGES IN THE ATTACHMENT FITTING OF THE UPPER DWN LCK LINKS FWD AND AFT.  FOUND LT OVERCENTER BUNGEE ACTUATOR ROD END FAILED.  REMOVED AND REPLACED ACTUATOR AND BOTH UPPER OVERCENTER LINKS ON LT GEAR PER MM 32-32-03 PG 201 TO 207 AND PERFORMED GEAR RETRACT OPERATION, ALL FUNCT NORMAL.  (P/N  5714918-2) (S/N 71 RH) OFF, (P/N 5714918-1) ON.
